# SDR DALA2024012901241

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 13,081 hours, 6,074 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nr 5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK NBR 5 LOWER AFT SURFACE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK. REF 5742-01028-02B LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLT. REPAIRED R/H SLAT TRACK NBR 5 LOWER AFT SURFACE PER ERA 608554- 14AD REV C. AND PRI REV 0, 1 MATCHED. (LP# 0171987)
